MAUDE Adverse Event Report: KIMBERLY-CLARK GLOBAL SALES, LLC KIMBERLY-CLARK® FLUIDSHIELD¿ PFR95¿ RESPIRATOR AND SURGICAL MASK; RESPIRATOR,SURGICAL

KIMBERLY-CLARK GLOBAL SALES, LLC KIMBERLY-CLARK® FLUIDSHIELD¿ PFR95¿ RESPIRATOR AND SURGICAL MASK; RESPIRATOR,SURGICAL
Model Number 46767
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/18/2020
Type of Reportable Event Malfunction
Event or Problem Description
I was given a duckbill mask that a staff member had tried to use the previous day.The straps to the mask disintegrated in her hand while trying to don the mask.On the next day, a different nurse tried to use 2 different duckbill masks and both masks straps disintegrated in her hand while donning the mask.These masks were new.There have not been other reported events.Staff did not use these masks.They were provided other n-95's to wear and no harm was noted.

Brand Name
KIMBERLY-CLARK® FLUIDSHIELD¿ PFR95¿ RESPIRATOR AND SURGICAL MASK
Common Device Name
RESPIRATOR,SURGICAL
Manufacturer (Section D)
KIMBERLY-CLARK GLOBAL SALES, LLC
1400 holcomb bridge road
roswell GA 30076
MDR Report Key10142541
Report Number10142541
Device Sequence Number14093545
Product Code MSH
UDI-Device Identifier00036000467673
UDI-Public(01)00036000467673
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/01/2020
Report Date (Section F) 06/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number46767
Device Catalogue Number46767
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/11/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA06/02/2020